# SDR DALA2016120609635

- Difficulty date: December 5, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 54,516 hours, 24,927 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS SMELLED SLIGHT ELECTRICAL SMOKE ODOR ROWS 22-25. TURNED OFF PED ELECTRICS NO SMELLS, REPLACED 21C PED OUTLET
